# SDR CA121217002

- Difficulty date: November 15, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 30,502 hours, 27,585 cycles
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: SFA13N1R0AD
- Condition: Distorted
- Location: Propeller
- Part time: 25,667 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PREFLIGHT INSPECTION, ENGINEERS NOTICED THAT THE LT ENGINE, NR 4 PROPELLER BLADE WAS DEFORMED.  THE BLADE WAS IMMEDIATELY REMOVED FROM THE ACFT AND SENT FOR ANALYSIS.
